# SDR 2004FA0000687

- Difficulty date: July 22, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Aircraft: N2131X
- Make and model: Cessna 337
- Aircraft serial: 3370031
- Engine: Cont IO360*
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: AV200
- Part serial: 808
- Condition: Interference
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WSI WEATHER RECEIVER CAUSES INTERFERENCE WITH COMS ON FREQS.  126.425 AND 126.450.  THIS CONDITION MAY EXIST IN OTHER INSTALLATIONS AND SHOULD BE ADDRESSED IN THE MANUFACTURERS INSTALLATION MANUAL.  (EA13200405796)
